# SDR ASAA2022090939915

- Difficulty date: September 9, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 58,380 hours, 17,498 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pump
- Part number: 607551005
- Part serial: 070634751
- Condition: Low Pressure
- Location: Center Fuel Tank
- Part time: 58,400 hours, 17,511 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CRUISE - FL330- LEFT TANK AFT FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED WITH TANK FULL AND ALL 6 FUEL PUMP SWITCHES SELECTED ON. GROUNDED - YES. REMOVED AND REPLACED LEFT TANK AFT FUEL PUMP IAW B737-800 AMM 28-22-41/401. OPS AND LEAK CHECK GOOD.
